Thread: numbness with HGH
01-09-2005, 10:11 AM #1
numbness with HGH
i dont know if its in my head, or ive been sleeping in a weird position, but ive noticed my hands get numb when i sleep... i dont know how this is possible because im only on day 8 of HGH.... only doing 1iu, today was the first day i did 2 ius.... is this normal or is it just in my head?
has anyolne experienced this so quickly while on HGH??
01-09-2005, 11:12 AM #2
Which brand? and yes it can be normal... that is a common side affect... and everyone is different as to how much causes sides for them as well as how soon...
Try staying at 1iu for another week then up it a half iu for 2 more weeks, do that and see if it helps to alleviate the numbness. You might be able to run a higher dose by slowly upping your dose... but give it some time everyone adjusts differently...
01-09-2005, 11:35 AM #3Originally Posted by bmf2
thanks for the input
01-09-2005, 12:10 PM #4Originally Posted by frank_frank
01-09-2005, 12:19 PM #5Originally Posted by almostgone
01-09-2005, 12:30 PM #6
its a normal side form gh bro, i get it too. im using jin at 3ius/day and my arms and hands always fall asleep when im sleeping. at 4ius /day my hands hurt(carpal syndrome) try lowering the dose ur using and slowly moving back up.
01-09-2005, 12:42 PM #7Anabolic Member
- Join Date
- Jun 2004
It is a normal side effect but I question if you are really getting it(in your head maybe??) 10 iu's only and you have that side? But I guess it is possible thats why they call the side effects.
01-10-2005, 06:44 AM #8
Been happening to me. Sleeping position seems to effect it. I'm at 3iu's, and never had the problem when at 2iu's. If I readjust my position and wake my arms up it goes away.
01-11-2005, 03:18 AM #9Banned
- Join Date
- Mar 2004
1Iu probally wont give you anysides and is a waste of time to use...I get numbness also and im using 4iu of jino...probally about 7 weeks
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)